# SDR RAIA00408030

- Difficulty date: August 27, 2004
- Submitted: September 6, 2004
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 9,267 hours, 8,648 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31590
- Part serial: 1781
- Condition: Separated
- Location: Nr 3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PIT - UPON INSPECTION AT PIT, FOUND NR 3 TIRE TREAD HAD COME OFF.  MAINTENANCE REMOVED AND REPLACED NR 3 TIRE, INSPECTED AIRCRAFT AND REPAIRED DAMAGE TO AIRFRAME AND ENGINE, AS REQUIRED.
